MAUDE Adverse Event Report: STRYKER SPINE-FRANCE SLIDE TRIAL HANDLE; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT.

STRYKER SPINE-FRANCE SLIDE TRIAL HANDLE; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT.
Catalog Number 48361234
Medical Device Problem Codes Fracture (1260); Material Integrity Problem (2978)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/04/2016
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that two trials and a trial inserter were broken during case.The trials will be returned however the trial handle was discarded by the hospital.
 
Additional Manufacturer Narrative
Risk assessment.The returned was confirmed to have a fractured tip via stryker sales rep.The device was not returned.The plausible root cause of the reported event cannot be determined conclusively since the device was not returned.
 
Event or Problem Description

Brand Name
SLIDE TRIAL HANDLE
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT.
Manufacturer (Section D)
STRYKER SPINE-FRANCE
zone industrielle de marticot
cestas 33610
FR  33610
MDR Report Key5463466
Report Number0009617544-2016-00083
Device Sequence Number10928793
Product Code LXH
UDI-Device Identifier07613327269147
UDI-Public07613327269147
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/04/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number48361234
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 02/04/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/26/2016
Supplement Report FDA Received Date04/11/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1